A 43-year-old male asked:
Disclaimer

i use losartan 50/12/5 mg daily dr gave me bilocor 5 mg aswell i feel tired with 5 mg bilocor but fine with 2,5 mg is this ok?

1 doctor answer
Dr. Rebecca Gliksman
37 years experience Internal Medicine
Blcor: Since your doctor prescribed the medicine and is expecting you to take it you should follow up with the doctor and let them know that 5 mg makes you tired and ask their opinion. . We can not prescribe or modify prescription medications on this platform . Good luck
Answered on Feb 1, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old male asked:
Dr. Budi Bahureksa
30 years experience Cardiology
Yes: Blood pressure and heart rate will elevate with exercise and exertion --.
A 47-year-old female asked:
Dr. John Szawaluk
30 years experience Cardiology
Yes: Yes.
1
1 thank
A 19-year-old male asked:
Dr. James Lin
Dr. James Lin answered
50 years experience Urology
Here are some...: Reporting what you observed to the prescribing doctor for possible adjusting drug use is the way to go since s/he possesses more individual info about ... Read More
A 49-year-old male asked:
Dr. Tso Chen
Dr. Tso Chen answered
15 years experience Internal Medicine
Possible: It's possible if you consistently getting the symptoms after taking losartan. It would be wise to discuss with your doctor first regarding the possibl ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month